Article citationsMore>>

D. Jungnickel, “On Difference Matrices, Resolvable Transversal Designs and Generalised Hadamard Matrices,” Mathematische Zeitschrift, Vol. 167, No. 1, 1979, pp. 49-60. doi:10.1007/BF01215243

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.